Stupid birth control…

After crying for hours last night for no known reason, I’ve decided that I’m depressed. Either for lots and lots of reasons, or as a side effect of my birth control. I really really don’t like the way I’ve been feeling. It’s hard to pinpoint it b/c school started right about the time I started taking my birth control and the emotional rollercoaster started about a month or so after school started so…it could be either stress and the fact that I really don’t like my job this year or it could be the hormones. Either way it’s got to stop so….after tomorrow I am officially off the birth control for three months to see if it helps. So….fingers crossed that we don’t accidentally get pregnant! That would NOT be funny.

Lots of not so fun things on tap for this weekend. Birthday party tonight but I really don’t want to go, taking down the tree in the backyard tomorrow, and installing our microwave (a month after it was delivered) Sunday. And planning for Thanksgiving dinner! And taking Halloween decorations down. Bye Halloween…I will miss you!

Advertisements

One thought on “Stupid birth control…

  1. Have you talked to your Doctor about this? S/He could prescribe a midler mood altering BCP. Or an anti depressant. I took Zoloft in College. And because of this stupid wedding funk that I can’t get out of I’m going to ask about a mood stabilizer at my annual next week.

    http://lspoon.wordpress.com

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s